BibTeX record journals/dam/ChikalovHM16

download as .bib file

@article{DBLP:journals/dam/ChikalovHM16,
  author    = {Igor Chikalov and
               Shahid Hussain and
               Mikhail Moshkov},
  title     = {Totally optimal decision trees for Boolean functions},
  journal   = {Discrete Applied Mathematics},
  volume    = {215},
  pages     = {1--13},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.dam.2016.07.009},
  doi       = {10.1016/j.dam.2016.07.009},
  timestamp = {Wed, 14 Jun 2017 20:35:17 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/ChikalovHM16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier